# SDR AALA20141209011

- Difficulty date: December 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 61,038 hours, 7,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT ON SEAT C21 IS INOPERATIVE.  REPLACED SEAT C21 EMER ESCAPE PATH LIGHT LENS IAW AMM 33-51-05.  SYSTEM CHECKED NORMAL.
